MathSciNet Relay Station
MathSciNet bibliographic data
MR1884478 74C15 (35Q72 74G99)
Neff, Patrizio On Korn's first inequality with non-constant coefficients. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002), no. 1, 221–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement